×

Found 608 Documents (Results 1–100)

100
MathJax

Three infinite families of Shilla graphs do not exist. (English. Russian original) Zbl 1477.05065

Dokl. Math. 103, No. 3, 133-138 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 45-50 (2021).
MSC:  05C12 05C50
PDF BibTeX XML Cite
Full Text: DOI

Inverse problems in the theory of distance-regular graphs: dual 2-designs. (English. Russian original) Zbl 1469.05050

Proc. Steklov Inst. Math. 313, Suppl. 1, S14-S20 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 25, No. 4, 44-51 (2019).
MSC:  05C12 05E30 05B30
PDF BibTeX XML Cite
Full Text: DOI

Automorphisms of a graph with intersection array \(\{nm - 1, nm - n + m - 1, n - m + 1;1, 1, nm - n + m - 1\}\). (English. Russian original) Zbl 07291182

Algebra Logic 59, No. 5, 385-394 (2020); translation from Algebra Logika 59, No. 5, 567-581 (2020).
MSC:  05E30
PDF BibTeX XML Cite
Full Text: DOI

The largest Moore graph and a distance-regular graph with intersection array \(\{55, 54, 2; 1, 1, 54\}\). (English. Russian original) Zbl 1458.05056

Algebra Logic 59, No. 4, 322-327 (2020); translation from Algebra Logika 59, No. 4, 471-479 (2020).
MSC:  05C12 05C25
PDF BibTeX XML Cite
Full Text: DOI

The Paulus-Rozenfeld-Thompson graph on 26 vertices revisited and related combinatorial structures. (English) Zbl 1442.05248

Jones, Gareth A. (ed.) et al., Isomorphisms, symmetry and computations in algebraic graph theory. Selected papers based on the presentations at the workshop on algebraic graph theory, Pilsen, Czech Republic, October 3–7, 2016. Cham: Springer. Springer Proc. Math. Stat. 305, 73-154 (2020).
MSC:  05E30 05B05 62K10
PDF BibTeX XML Cite
Full Text: DOI

Inverse problems in the theory of distance-regular graphs. (English. Russian original) Zbl 1441.05247

Proc. Steklov Inst. Math. 307, Suppl. 1, S88-S98 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 3, 133-144 (2018).
MSC:  05E30 05C12
PDF BibTeX XML Cite
Full Text: DOI

Automorphisms of a distance-regular graph with intersection array \(\{176, 135, 32, 1; 1, 16, 135, 176\}\). (English. Russian original) Zbl 1430.05138

Proc. Steklov Inst. Math. 305, Suppl. 1, S102-S113 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 2, 173-184 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Automorphisms of an \(AT4(4, 4, 2)\)-graph and of the corresponding strongly regular graphs. (English. Russian original) Zbl 1417.05248

Proc. Steklov Inst. Math. 304, Suppl. 1, S59-S67 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 4, 119-127 (2017).
MSC:  05E30 05C12 05C25
PDF BibTeX XML Cite
Full Text: DOI

On automorphisms of a distance-regular graph with intersection array \(\{69, 56, 10; 1, 14, 60\}\). (English. Russian original) Zbl 1414.05315

Proc. Steklov Inst. Math. 303, Suppl. 1, S166-S174 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 3, 182-190 (2017).
MSC:  05E30 05C12 05C60
PDF BibTeX XML Cite
Full Text: DOI

Edge-symmetric distance-regular coverings of complete graphs: the almost simple case. (English. Russian original) Zbl 1434.05159

Algebra Logic 57, No. 2, 141-152 (2018); translation from Algebra Logika 57, No. 2, 214-231 (2018).
MSC:  05E30 05C70 05C12
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification